Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Closed quasi-Fuchsian surfaces in hyperbolic knot complements

Joseph D Masters and Xingru Zhang

Geometry & Topology 12 (2008) 2095–2171
Abstract

We show that every hyperbolic knot complement contains a closed quasi-Fuchsian surface.

Keywords
hyperbolic manifold, quasi-Fuchsian surface, $\pi_1$–injective surface
Mathematical Subject Classification 2000
Primary: 57N35
Secondary: 57M25
References
Publication
Received: 28 March 2007
Revised: 1 February 2008
Accepted: 26 March 2008
Published: 8 August 2008
Proposed: Dave Gabai
Seconded: Jean-Pierre Otal, Walter Neumann
Authors
Joseph D Masters
Mathematics Department
SUNY at Buffalo
Buffalo
NY 14290
USA
Xingru Zhang
Mathematics Department
SUNY at Buffalo
Buffalo
NY 14290
USA